# SDR AALA20060145

- Difficulty date: February 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
